CureZone   Log On   Join
Re: Albendazole Reactions
 
username7414 Views: 1,957
Published: 7 years ago
 
This is a reply to # 2,193,725

Re: Albendazole Reactions


I have a hard time trying to distinguish what is "die off" and what is a mediation side effect. Pyrantel will make me sick an hour after taking it. But i can take albenza or fenben.. feel fine and then 2-3 days later feel sick, get a headache, feel spaced out. I really have no clue anymore. I ask myself the same question every day... is there something else causing my to feel sick? The feeling that something is moving in my colon area and lungs, could it be a sudden onset of cancer or muscle spasms? I am very new to this and these experiences and its very frightening. I've been like this for a month and it already feels like eternity. I really feel horrible for you guys who've been dealing with this for months and years. Its no way to live.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.781 sec, (1)